# SDR SWAA2024073003701

- Difficulty date: June 20, 2024
- Submitted: July 30, 2024
- Operation: Air carrier
- Aircraft: N481WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29853
- Aircraft time: 66,500 hours, 39,674 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RWW FWD SIDE OF VAPOR BARRIER CRACKED AT 4 EACH FASTENER HOLES ALONG LWR EDGE ABOVE PACK AIR HEAT EXCHANGR OUTLET RBL 18. 8-19<[01] APPLIED REPAIR ON RWW FWD SIDE VAPOR BARRIER AT 4 EACH FASTNER HOLES AND CURED PER B737 SRM 51-70-04-2R-9 PARAGRAPH 4.K AND 4.M AND B737 SRM 51-70-04-2R-0 PARAGRAPH 4.L AND 4.N. MATERIALS USED RESIN EY3804 P/O#1759622; CLOTH BMS-9-3 P/O#1738579. TOOLS USED TEMP CONTROLLER ID 160354; CALIBRATION DUE: 03-07-25. AND APPLIED TOPCOAT AT RWW FWD SIDE OF VAPOR BARRIER ON REPAIR AREA PER B737 AMM51-21-72-370-802 PRIMER USED 512X310QTKT PO#2059196;[02] VERIFIED COMPOSITE REPAIR ON VAPOR BARRIER.
